Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 123, NWS State College, PA

May 27, 20115 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 9:20 PM EDT for 5 counties in Pennsylvania. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 9:20 PM EDT (01:20 UTC)
Expired
May 27, 2011, 10:00 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Dauphin County, PA, Lebanon County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 109 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 9:25 PM EDTTSTM WND DMGMiddletown, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:57 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS51 KCTP 280120
SVRCTP
PAC041-043-075-099-133-280200-
/O.NEW.KCTP.SV.W.0123.110528T0120Z-110528T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  HOGESTOWN TO LEWISBERRY...MOVING NORTH AT 45 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARRISBURG...DUNCANNON AND MARYSVILLE AROUND 925 PM EDT...
  AMITY HALL AND LINGLESTOWN AROUND 930 PM EDT...
  MONTGOMERY FERRY AND SKYLINE VIEW AROUND 935 PM EDT...
  MILLERSBURG AND PENN NATIONAL RACE AROUND 940 PM EDT...
  ELIZABETHVILLE AROUND 945 PM EDT...
  LYKENS AROUND 950 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 226 AND 250...I-81 BETWEEN
MILE MARKERS 49 AND 82...I-83 BETWEEN MILE MARKERS 31 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 209...ROUTE
322...ROUTE 322/22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 3997 7685 4022 7717 4063 7696 4060 7692
      4061 7687 4063 7687 4063 7684 4065 7681
      4064 7679 4066 7672 4065 7669 4056 7654
TIME...MOT...LOC 0119Z 202DEG 41KT 4031 7700 4019 7685

$$

FORECASTER: RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 9:05 PM EDT, 15 minutes earlier.

Area forecast discussion, May 27, 9:05 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
905 PM EDT FRI MAY 27 2011

.SYNOPSIS...
A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO
THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME
ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF
THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO
MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD
LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION.

&&

.NEAR TERM /THROUGH SATURDAY/...
CLEARED THE WESTERN THIRD OF THE WATCH BOX. SVR WATCH WILL RUN
THROUGH 10 PM OVER THE EASTERN THIRD OF MY CWA...WITH THE MAIN
THREAT FROM HERE ON OUT BEING STRONG WIND GUSTS...PRIMARILY FROM
RAPIDLY NE PROPOGATING STORMS SUCH AS THE ONE TRACKING NORTH OF
THE MASON DIXON LINE INTO ADAMS/YORK COUNTIES PRESENTLY. HAIL ALSO
STILL A THREAT...PRIMARILY OVER EAST CENTRAL COUNTIES FOR THE NEXT
1-2 HOURS.

&&

.SHORT TERM / SATURDAY THROUGH 6 AM SATURDAY/...
CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME
MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE
INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN
THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS
FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN
ITS PLACE RIGHT INTO THE WEEKEND.

OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY.
TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE
CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY
HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL
GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND
LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER
THE DWINDLING UPPER FORCING.

BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA.
BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE
IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN
2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE
HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE
RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS
CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE
THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE
ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE
TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN
THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD
BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR
SHOULD ALLOW FOR LITTLE IF ANY CONVECTION.

THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY
SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE
HEAT AND OUR GOOD CHANCE FOR PRECIPITATION.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
A DYING FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS CENTRAL PA
TONIGHT AND SATURDAY. THIS BOUNDARY WILL BE THE FOCUS FOR SHOWERS
AND THUNDERSTORMS...MAINLY EARLY THIS EVENING AND AGAIN DURING SAT
AFTN. CURRENT CONDS MAINLY VFR EXCEPT FOR ISOLATED VIS
RESTRICTIONS UNDER THE HEAVIEST TSRA. SHRA/TSRA WILL TEND TO
DWINDLE LATE TONIGHT. HOWEVER...PARTIAL CLEARING...COMBINED WITH
WET GROUND AND LGT WINDS...MAY RESULT IN AREAS OF FOG. LATEST LAV
GUIDANCE SUGGESTS IFR VSBYS POSSIBLE LATE TONIGHT.

ANY FOG SHOULD LIFT BY LATE MORNING. DIURNAL HEATING WILL LEAD TO
SCT SHRA/TSRA BY AFTN. BRIEF VIS RESTRICTIONS POSSIBLE WITH SOME
OF THESE STORMS. HOWEVER...VFR CONDS SHOULD PREVAIL MOST OF SAT
AFTN.

OUTLOOK...
SUN-TUE...NO SIG WX EXPECTED.
WED...TSRA POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/CERU/RXR
NEAR TERM...DEVOIR/RXR
SHORT TERM...LA CORTE/CERU
LONG TERM...LA CORTE/CERU
AVIATION...FITZGERALD
EQUIPMENT...
Hazardous weather outlook, May 27, 9:14 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
914 PM EDT FRI MAY 27 2011

PAZ004>006-010>012-017>019-024>026-033>036-045-290115-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
914 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ027-028-037-041-042-046-049>053-056>059-063>066-290115-
MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
914 PM EDT FRI MAY 27 2011

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 8:24 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT FRI MAY 27 2011

PAZ026-034-280100-
BEDFORD PA-HUNTINGDON PA-
824 PM EDT FRI MAY 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BEDFORD
AND SOUTHERN HUNTINGDON COUNTIES...

AT 817 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEW
ENTERPRISE TO SIDELING HILL REST...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR THREE SPRINGS AROUND 830 PM...TROUGH CREEK STATE PARK
AROUND 840 PM...MARKLESBURG AROUND 850 PM AND HUNTINGDON AROUND 900
PM.

LAT...LON 4011 7844 4026 7834 4025 7828 4043 7816
      4048 7813 4049 7816 4057 7813 4047 7785
      4041 7792 4037 7784 4033 7784 4013 7800
      4016 7813 4009 7820 4005 7818 4003 7821

FORECASTER:
Local storm report, May 27, 8:25 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      YELLOW CREEK            40.13N  78.33W
05/27/2011                   BEDFORD            PA   911 CALL CENTER

            RTE 26 FLOODED AND CLOSED NEAR INTERSECTION OF RTE 36.

&&

EVENT NUMBER CTP1100192

MACH
Special weather statement, May 27, 8:26 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT FRI MAY 27 2011

PAZ041-042-046-051>053-280145-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
826 PM EDT FRI MAY 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...
NORTH CENTRAL MONTOUR...NORTHWESTERN COLUMBIA...NORTHWESTERN
NORTHUMBERLAND AND SULLIVAN COUNTIES THROUGH 945 PM EDT...

AT 822 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTH OF LOYALSOCKVILLE TO SOUTH WILLIAMSPORT TO JERSEYTOWN...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE
NEAR PICTURE ROCKS AROUND 845 PM...BIGGERTOWN AROUND 900 PM...SHUNK
AROUND 915 PM AND LINCOLN FALLS AROUND 930 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 3 AND 25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 118.

LAT...LON 4105 7661 4110 7689 4114 7690 4115 7696
      4112 7697 4114 7703 4142 7690 4160 7684
      4152 7623

FORECASTER: LAMBERT
Local storm report, May 27, 8:30 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     SAXTON                  40.21N  78.25W
05/27/2011                   BEDFORD            PA   911 CALL CENTER

            911 CENTER REPORTED TREES AND POWER LINES DOWN.

0518 PM     HAIL             TODD                    40.26N  78.08W
05/27/2011  M1.75 INCH       HUNTINGDON         PA   PUBLIC

            ESTIMATED WIND GUSTS OF 55 TO 60 MPH AT SMALL AIRSTRIP
            IN TODD TOWNSHIP.

0524 PM     HAIL             3 WNW CASSVILLE         40.31N  78.08W
05/27/2011  M1.25 INCH       HUNTINGDON         PA   NWS EMPLOYEE

0530 PM     TSTM WND DMG     5 NW CASSVILLE          40.34N  78.09W
05/27/2011                   HUNTINGDON         PA   911 CALL CENTER

            911 CENTER REPORTED NUMEROUS TREES DOWN.

0545 PM     TSTM WND DMG     HUNTINGDON              40.50N  78.01W
05/27/2011                   HUNTINGDON         PA   911 CALL CENTER

            911 CENTER REPORTED TREES DOWN.

0750 PM     FLASH FLOOD      YELLOW CREEK            40.13N  78.33W
05/27/2011                   BEDFORD            PA   911 CALL CENTER

            RTE 26 FLOODED AND CLOSED NEAR INTERSECTION OF RTE 36.

&&

EVENT NUMBER CTP1100188 CTP1100187 CTP1100190 CTP1100191 CTP1100189
CTP1100192

MACH
Local storm report, May 27, 8:59 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     WAYNESBORO              39.75N  77.58W
05/27/2011                   FRANKLIN           PA   TRAINED SPOTTER

            ESTIMATED 50 PLUS MPH WIND GUST. TREES DOWN ON
            RESIDENTIAL PROPERTY.

&&

EVENT NUMBER CTP1100193

MACH
Special weather statement, May 27, 9:08 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
908 PM EDT FRI MAY 27 2011

PAZ041-042-046-051>053-280145-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
908 PM EDT FRI MAY 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
LYCOMING...EASTERN MONTOUR...NORTHEASTERN NORTHUMBERLAND AND SULLIVAN
COUNTIES...

AT 859 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LOYALSOCKVILLE TO ELYSBURG...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR LINCOLN FALLS AROUND 920 PM...LAPORTE AROUND 930 PM...
RED ROCK AROUND 940 PM AND RICKETTS GLEN STATE PARK AROUND 950 PM.

LAT...LON 4077 7649 4139 7692 4159 7669 4155 7624
      4154 7622 4131 7631 4121 7632 4114 7627
      4114 7622 4095 7621

FORECASTER:

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:09 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry36 min
May 27, 8:24 PM EDTSpecial Weather StatementCTPHuntingdon36 min
May 27, 8:26 PM EDTSpecial Weather StatementCTPSullivan79 min
May 27, 8:36 PM EDTTornado WarningCTPLycoming, Montour, Sullivan39 min
May 27, 8:47 PM EDTSevere Thunderstorm WarningCTPAdams, York58 min
May 27, 8:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill61 min
May 27, 9:08 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
May 27, 9:46 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon119 min
May 27, 10:05 PM EDTSpecial Weather StatementCTPColumbia, Lebanon, Northumberland, Schuylkill55 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.